# SDR UF6A950606

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 3034778
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,429 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SBN - FLT 5115 - RIGHT ENGINE LOW OIL PRESSURE LIGHT ON THE CWP ILLUMINATED IN-FLIGHT.  FLIGHT CREW SHUT DOWN RIGHT ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL SCAVENGE LINE FRACTURED.  MAINTENANCE REPLACED THE OIL SCAVENGE LINE.  (X)
